Saturday, March 21, 2009

Freaking out a little...

Ok so as you know I have started the Provera for the 465456th time and am having some new side effects... at least that's what I think it is. I have had INSANELY dry skin.. so bad it was keeping me up at night. My whole body itched.. I felt like a dog with fleas! It has subsided for the most part... I'm still getting random bouts of itchiness though. And then today came the nausea and it was BAD at first. I was in the shower went it hit and dry heaved but for like 5 minutes after gagging (sorry if TMI). After that, it subsided a little but have still have random bouts throughout the day. I have also had a headache for the last 2 days but I think most of it is from work!

The only side effect I have ever gotten on Provera was PMS-like symptoms (since it is used to trigger AF, that made sense). After our CP in January, I was really hesitant to start this round and these new symptoms are freaking me out a little. I took 3 HPT's before I started it and all BFN so that relaxed my nerves a little since I was on CD 65+... that's like senior citizen! LOL

Anyway.. I just wish AF would show up so I could stop obsessing!

No comments:

Post a Comment